# SDR UF6A990761

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 23H2663
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE LOWER RUDDER HINGE DAGGER BRACKET ON THE LEFT SIDE IS CRACKED.  MAINTENANCE FABRICATED NEW BRACKET PER SAMPLE AND INSTALLED.  ALL WORK WAS DONE IAW BAE ATP SRM 55-30-00 AND 51-10-00.  (M)
